# SDR AALA202312204897

- Difficulty date: December 19, 2023
- Submitted: December 20, 2023
- Operation: Air carrier
- Aircraft: N664AW
- Make and model: Airbus A320-232
- Aircraft serial: 1621
- Aircraft time: 71,169 hours, 29,391 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Fitting
- Condition: Sticking
- Location: Girt Bar
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DOOR 2L SLIDE ARM LEVER HARD TO MOVE. MAINTENANCE LUBRICATED THE L2 DOOR FORWARD AND AFT GIRT BAR FITTINGS.
